# SDR CA971223003

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Part number: 43100012
- Condition: Chafed
- Location: 26 Vac.Q1
- Part time: 13 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE POWERED FLIGHT CONTROL SYSTEM (PFCS) CIRCUIT BREAKER WAS TRIPPING.  CB LOCATED ON THE LEFT 26VAC BUS, POSITION Q1.  APPARENT CAUSE WAS THE CIRCUIT BREAKER LOAD TERMINAL WAS SHORTING TO GROUND VIA THE MOUNTING BRACKET SUPPORTING 2423-P1.  BRACKET WAS TRIMMED TO ACCOMMODATE. THIS WAS A FACTORY NEW AIRCRAFT.  MANUFACTURER QA WAS NOTIFIED.
